Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Sudden , sharp pain in stomach, diarrhoea, head pounding, dizziness, blackout, sweating. What could it be?

very sudden, sharp, unbearable pains\ cramps and when I go to the bathroom, there is this short, painful amount of time before I feel my stomach release ( diarrhea ) my head pounds, right along with my chest , I get dizzy, sort of blackout and then its over. I ve had 2 episodes already this morning. Sometimes I begin sweating too
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Since , you haven't mentioned the age , which is very important in this type of case.
Sudden forceful diarrhea may be due to overeating .
Fried food, fatty food may be the another cause.
Bacterial diarrhea is most common in rainy season.
Dizziness and profuse sweating were due to diarrhea.
Stomach pain may be due to Hyper acidity and overeating as above mentioned.
Consult a physician and get an ultrasound of abdomen.
Good luck.
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor